# SDR SWAA2016101108578

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,641 hours, 47,315 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385512
- Part serial: 1007R
- Condition: Leaking
- Location: Nr 2 Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 2 GENERATOR LOW PRESSURE LIGHT BEGAN FLICKERING CONTINUOUSLY.  NR 2 GENERATOR BUSS LIGHT ILLUMINATED. DID NOT RESET. APU STARTED AND PUT ON NR 2 BUSS. LOW PRESSURE LIGHT ILLUMINATES STEADY.  NR 2 GENERATOR FREQUENTLY ERRATIC 385-400.  DISCONNECTED CSD.  FOUND NR 2 ENGINE CSD OIL COOLER LEAKING OIL.   REPLACED THE NR 2 ENGINE CSD OIL COOLER IAW AMM 24-11-21.
